# SDR DL72W951928

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 684
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED 1 INCH LONG STA 684 ONE INCH ABOVE STR 18R.  CUT OUT SKIN DAMAGE 2.5 LONG BY 1.0625 WIDE, .5 INCH RAD TYP, USING THE SRM 53-30-3 PAGES 6 AND 7.
